# SDR CA020502018

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 47,138 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935722
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND FOUND FIRST OFFICER NR 4 WINDOW SHATTERED. RELACED NR 4 WINDOW.
